# SDR TRAX200700104

- Difficulty date: January 15, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 14,711 hours, 12,134 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ACRID ODOR THROUGHOUT AIRCRAFT WHEN PACK TEMP IS INCREASED, SUSPECT PACKS ARE CONTAMINATED.  AIRCRAFT RETURNED TO ATL AFTER T/O.
